# SDR REXA2022072801706

- Difficulty date: July 22, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 31,043 hours, 21,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT EMERGENCY LIGHT INOP	REMOVED AND REPLACED THE LH AFT OVERWING EMER LT DS102 PER AMM 33-51-15. REPAIRED DAMAGED WIRING PER ESPM 20-44-00. ALL CHECKS GOOD.
